# SDR UPS98826059

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 36445462
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD OF ACCESS 560-B, 30 FT INBD OF XW408 CRACKED IN STRINGER END FITTING.  REMOVED CRACKED FITTING, DRILLED NEW FITTING IAW DC8 SRM 51-3-2 AND INSTALLED IAW DC8 SRM 51-1-20D.
